# SDR FDEA202410041585

- Difficulty date: October 4, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5398673320700
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL FUSELAGE INTERNAL FOUND 2EA SUPPORT AND WEB GOT DEFORM AT FR86-87 S33R AND   S39R REPLACED THE DEFORM STRAPS AND WEBPLATE WITH NEW PARTS ON TAIL FUSELAGE   BETWEEN  FR86 TO FR87, S-33R AND S-39R I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-  21-001, PARA.6, PAGE.7B~PAGE.23. THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100
